RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 670–677 (Mi de9917)  

Ordinary Differential Equations

Structurally stable singularities of discontinuous dynamical systems

A. V. Pukhlikov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1647 kB)

English version:
Differential Equations, 1999, 35:5, 675–682

Bibliographic databases:
UDC: 517.938
Received: 25.02.1999

Citation: A. V. Pukhlikov, “Structurally stable singularities of discontinuous dynamical systems”, Differ. Uravn., 35:5 (1999), 670–677; Differ. Equ., 35:5 (1999), 675–682

Citation in format AMSBIB
\Bibitem{Puk99}
\by A.~V.~Pukhlikov
\paper Structurally stable singularities of discontinuous dynamical systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 670--677
\mathnet{http://mi.mathnet.ru/de9917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735666}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 675--682


Linking options:
  • http://mi.mathnet.ru/eng/de9917
  • http://mi.mathnet.ru/eng/de/v35/i5/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019